# SDR CALA9800835

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH FWD DRAIN HOLE EA 5330-01463.  REMOVED BELLY SKIN AND VERIFIED DOUBLERS INSTALLED.  CLEANED AND REINSTALLED EXISTING DOUBLERS PER EA 5330-01463.
